# SDR AALA201912279018

- Difficulty date: December 26, 2019
- Submitted: December 28, 2019
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 28,192 hours, 10,524 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 215TS07Y00
- Part serial: 8043
- Condition: Faulty
- Location: Mlg
- Part time: 28,192 hours, 10,524 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS L/G LGCIU 1 FAULT ON LANDING GEAR EXTENSION. MAINTENANCE REPLACED LANDING CONTROL LEVER IAW AMM 32-31-11. ACCOMPLISHED ADJ/TEST SATISFACTORY.
